Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7, Issue 7, Pages 385-399
http://dx.doi.org/10.1155/S1085337502204091

An inverse problem for a nonlinear Schrödinger equation

Department of Mathematics, University of British Columbia, Vancouver, BC V6T 1Z2, Canada

Received 10 January 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bui An Ton, “An inverse problem for a nonlinear Schrödinger equation,” Abstract and Applied Analysis, vol. 7, no. 7, pp. 385-399, 2002. https://doi.org/10.1155/S1085337502204091.